MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION
Model Number RF-DGP-L
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Following a 4-level unilateral lumbar ablation procedure, a patient burn was noted after removing the grounding pad.The grounding pad had left a clear film on the patient following removal and a blister was noted on the skin under the left flank.The patients skin was not prepped before placing the grounding pad.No treatment was needed to treat the burn and the patient is in stable condition.
 
Additional Manufacturer Narrative
One disposable grounding pad w/out cable was returned for investigation.A clear film was noted on the surface of the grounding pad.Further investigation revealed the grounding pad was assembled with the clear film on the inside layer of the blue liner.

Brand Name
DISPOSABLE GROUNDING PAD W/OUT CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8730591
Report Number2182269-2019-00085
Device Sequence Number2572839
Product Code GXD
UDI-Device Identifier05415067028914
UDI-Public05415067028914
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model NumberRF-DGP-L
Device Lot Number810319005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer08/01/2019
10/14/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/30/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q419-NM_EP-1
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;